# SDR C2XA00IA213

- Difficulty date: July 20, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145
- Aircraft serial: 145005
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14523056001
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONTINENTAL EXPRESS C-CHECK, THE FUSELAGE SKIN AFT OF CARGO DOOR CUTOUT WAS FOUND TO BE GOUGED.  MAINTENANCE INSTALLED A RIVET THROUGH SKIN IAW CONTINENTAL EXPRESS ENGINEERING CHANGE/REPAIR AUTHORIZATION EC5330-01136, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
